The Betti numbers of the space $$$\mathbb{C}\Omega_3$$$

A.M. Pasko (Oles Honchar Dnipro National University)

Abstract


The space $$$\mathbb{C}\Omega_3$$$ is considered. The Betti numbers of the space $$$\mathbb{C}\Omega_3$$$ are calculated.

Keywords


generalized perfect spline; CW-complex; Betti numbers

Full Text:

PDF

References


Koshcheev V.A. "Fundamental groups of spaces of generalised perfect splines", Tr. In-ta matematiki i mekhaniki UrO RAN, 2009; 15(1): pp. 159-165. (in Russian) doi:10.1134/S0081543809060121

Pasko A.M. "On homotopic groups of spaces of generalised perfect splines", Res. Math., 2012; 17: pp. 138-140. (in Russian) doi:10.15421/241217

Pasko A.M. "Simple connectedness of one space of complex-valued functions", Res. Math., 2015; 20: pp. 70-74. (in Ukrainian) doi:10.15421/241508

Pasko A.M. "The homologies of the space $$$\mathbb{C}\Omega_n$$$ in some dimensions", Res. Math., 2016; 21: pp. 71-76. doi:10.15421/241612

Ruban V.I. "The CW-structure of the spaces of $$$\Omega$$$-splines", Researches on modern problems of summation and approximation of functions and their applications, Dnipropetrovsk, 1985; pp. 39-40.

Ruban V.I. "The CW-structure and the cohomology of the spaces of generalized perfect splines", Dnipr. Univ. Math. Bull., 1999; 4: pp. 85-90.




DOI: https://doi.org/10.15421/241911

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 A.M. Pasko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU